Geological Literature
Asymptotic Dislocation Theory for a Spherically Symmetric Earth (D011-002) (abs.)
SUN Wenke, OKUBO Shuhei
item | description |
---|---|
Title | Asymptotic Dislocation Theory for a Spherically Symmetric Earth (D011-002) (abs.) |
Authors | SUN Wenke, OKUBO Shuhei |
Data name | Abstracts, 2002 Japan Earth and Planetary Science Joint Meeting (CD-ROM) |
Volume | 2002 |
Page | D011-002 |
Year | 2002 |
Publisher | Oceanographic Society of Japan! Volcanological Society of Japan! Japanese Association of Mineralogists, Petrologists and Economic Geologists! Meteorological Society of Japan! Mineralogical Society of Japan! et al. |
Language | JA, EN |
GEOLIS URL | https://darc.gsj.jp/archives/detail?cls=geolis&pkey=200206314 |
@id | https://gbank.gsj.jp/ld/resource/geolis/200206314 |